MAUDE Adverse Event Report: PERFUSION SYSTEMS DLP AORTIC ROOT ANTEGRADE ANTEGRADE CANNULA WITH VENT LINE; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS DLP AORTIC ROOT ANTEGRADE ANTEGRADE CANNULA WITH VENT LINE; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 20014
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during use of a dlp aortic root cannula with vent line, the team had an issue whereby the stylet would not come out of the cannula body and was stuck.The team had difficulty removing the stylet which was not an issue when they were setting up as they do not remove the stylet from the cannula in set up.This issue was noticed during the case when they were cannulating the aorta and tried to remove the stylet from the cannula body, to find the stylet was stuck and would not come out.To resolve this issue the team had to remove the aortic root cannula and put a new one in.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection showed the male luer stem of the needle introducer appeared to have been inadvertently bonded to the female luer during assembly and when it was removed the luer cracked/split.The reason for the return was confirmed.Additional information b5: medtronic received additional information that the cannula was at room temperature, neither cold or warm.There was no damage to the cannula during the pre-operative checks that were completed.The customer used the same insertion site to re-insert the cannula.After taking the cannula out, the customer used a pledgetted stitch to close it as opposed to the regular prolene stitch.Correction section e initial reporter street 1: this field has been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Fdc code updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DLP AORTIC ROOT ANTEGRADE ANTEGRADE CANNULA WITH VENT LINE
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22860164
Report Number2184009-2025-00984
Device Sequence Number15398472
Product Code DWF
UDI-Device Identifier00613994495549
UDI-Public(01)00613994495549(17)260823(10)2023081151
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K810548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2026
Device Model Number20014
Device Catalogue Number20014
Device Lot Number2023081151
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/17/2025
12/05/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/15/2025
12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown